Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Erratum to ``Local algebras of a differential quasigroup"


Author:
Journal: Bull. Amer. Math. Soc. 43 (2006), 397-397
Published electronically: April 25, 2006
Original Article: Bull. Amer. Math.Soc. 43 (2006), 207-226
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-06-01119-0
PII: S 0273-0979(06)01119-0
Published electronically: April 25, 2006
Article copyright: © Copyright 2006 American Mathematical Society